Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Ashwagandha

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Ashwagandha

    Does anyone have any experience with Ashwagandha? Thanks.
    Don't be afraid of the waves- Focus on the MASTER walking on the water - you won't even SEE the waves

    #2
    Twenty Mile - I was going to give it a try at one point years ago when I was on a DMT, but my doctor advised against it as one of its properties boosts one's immune system... (also echinacea) So I was told to avoid.

    Here is something I found online from tghe MS Foundation:

    Ashwagandha: Ayurveda is a healing system composed of many different practices. Generally, these practices have a low risk and moderate cost. Some practices, such as massage, meditation, and yoga, have low risk and have been suggested to have beneficial effects for MS-associated symptoms, including fatigue, spasticity, anxiety, depression, and pain. Other components of Ayurveda carry a much greater risk. The use of specific supplements has the potential to cause serious side effects, including worsening of MS. These supplements have not been fully studied in MS or any other medical condition. Ashwagandha, the herbal supplement sometimes recommended by Ayurvedic practitioners specifically for treating MS, could theoretically worsen the disease. It may also decrease the therapeutic effects of certain medications, increase the side effects of other medications, and increase MS fatigue.

    https://www.msfocusmagazine.org/Maga...8-CAM-Cautions

    It's probably best to discuss with your Doctor.
    1st sx '89 Dx '99 w/RRMS - SP since 2010
    Administrator Message Boards/Moderator

    Comment

    Working...
    X